# SDR RAIA00507010

- Difficulty date: July 14, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 11,851 hours, 10,330 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 3542 - STL - STALL PROTECTION SYSTEM FLAP LOW STEER WARNING INDICATION.  MAINTENANCE REMOVED AND REINSTALLED AURAL WARNING CONTROL BOW AND OPS CHECKED SYSTEM WITH NO DEFECTS NOTED.
